I’ve just used up the first bag of my starter 2-pack, went for the Vanilla version as recommended on the website although I did have some reservations about the use of an artificial sweetener.
Been having 1 Huel meal a day (lunch) but noticed I’ve been getting some nausea about an hour or two after consuming it. I haven’t opened the second bag as a result and wondering if I can swap it for an unsweetened version to see if I fare better with that?
Really hoping it is the sweetener that’s causing the side effects as the Huel concept really is ideal for me but I do wonder given the fact I go out of my way to avoid aspartame and other artificial sweeteners if I’m quite sensitive to what’s in the Vanilla Huel…
Personally though I would suggest you give Huel vanilla a few more days, at one meal a day, the amount of sucralose in Huel is tiny. Have a read of our full guide here: http://huel.com/pages/guide-to-sucralose
Thanks for the quick response, I think best to try the unsweetened as I’ve been on Vanilla for around a month now. Would think that should be long enough for stomach to adjust or has it taken longer for some people?
gshaw, did you find that these problems resolved when you swapped to the unsweetened version?
I am about a week into using Huel as a partial meal replacement and I am noticing similar problems with Nausea. I think and hope that it is down to the Vanilla flavouring, as I am also using Vanilla Huel and to be honest I think the flavouring quickly becomes quite sickly and unpleasant.